# SDR 95ZZZM613

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Bulb
- Part number: 6839
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 4151 - WHEN SELECTING GEAR DOWN, CREW DID NOT RECEIVE A SAFE GEAR INDICATION.  CONDUCTED A FLY BY TOWER TO ENSURE GEAR WAS DOWN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BULBS IN LANDING GEAR POSITION INDICATOR.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
